# SDR ASAA2023072944318

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 56,517 hours, 16,709 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS A RISE IN LOW PRESSURE ROTOR VIBRATION LEVELS. TASK CARD 78472010. GROUNDED - YES. WHILE ACCOMPLISHING T/C CFM 56-7 FAN BLADE LUBE FOUND NO IRREGULARITIES IN THE FAN. FOUND EXCESSIVE LUBE, FOUND MULTIPLE DAMAGED PLATFORMS, FOUND MULTIPLE WORN SHIMS. ACCOMPLISHED T/C CFM 56-7 FAN BLADE LUBE THROUGH PG 19 SUBTASK 839-050 (2).INSPECTED FAN DISK MID LUG AND BOOSTER SPOOL FORWARD FLANGE LUG THREADED PINS FOR DAMAGE, NO DAMAGE NOTED. ALL 24 PLATFORMS & SHIMS WERE REPLACED IAW AMM CFM 56-7 FAN BLADE LUBE. COMPLETED #1 ENG FAN BLADE LUBE & INSTALLATION.ACCOMPLISHED VIBE SURVEY TEST 7 & ON BOARD FAN TRIM BALANCE TEST 14B REF AMM 71-00-00 VIBE LEVELS ARE WITHIN LIMITS.
